# SDR SWAA042519

- Difficulty date: August 29, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 53,041 hours, 41,486 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND BULKHEAD WEB AT BS 178, RBL 10, WL, 234, CRACKED.  REMOVED AND REPLACED WEB SECTION PER SRM.
